MAUDE Adverse Event Report: TORNIER INC AEQUALIS FLEX REVIVE INSERTER-EXTRACTOR HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

TORNIER INC AEQUALIS FLEX REVIVE INSERTER-EXTRACTOR HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number ARS743000
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
Sticky revive / hrs handles.Proximal body trial is sticking to the handle after being disengaged.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Please refer to h6 (health impact, method, results, & conclusion) codes.The reported event could be confirmed, since., the device was returned and matches the alleged failure mode.The device inspection revealed the following: a visual inspection of the returned device shows there is no notable damage to the body of the instrument or to the spring or foot of the instrument outside of normal.The spring, foot, and lever handle are all appropriately attached and aligned according to manufacturing specifications.A functional inspection of the instrument shows that there is excessive tension and a snapping action of the spring engaging holding the handle and foot securely in place.There is also an inappropriate amount of tension when working against the spring when disengaging the handle.This is a known issue by stryker r&d and has been addressed by an nc which resulted in a future revision change to the design of the handle which is currently in progress.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: conclusion statement.The reported event could be confirmed, since., the device was returned and matches the alleged failure mode.The device inspection revealed the following: a visual inspection of the returned device shows there is no notable damage to the body of the instrument or to the spring or foot of the instrument outside of normal.The spring, foot, and lever handle are all appropriately attached and aligned according to manufacturing specifications.A functional inspection of the instrument shows that there is excessive tension and a snapping action of the spring engaging holding the handle and foot securely in place.There is also an inappropriate amount of tension when working against the spring when disengaging the handle.This is a known issue by stryker r&d and has been addressed by an nc which resulted in a future revision change to the design of the handle which is currently in progress.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material or manufacturing problems were found during the investigation.If more information is provided, the case will be reassessed.

Brand Name
AEQUALIS FLEX REVIVE INSERTER-EXTRACTOR HANDLE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22145534
Report Number0001649390-2025-00379
Device Sequence Number7445203
Product Code LXH
UDI-Device Identifier00846832068883
UDI-Public(01)00846832068883(10)EV0324225A
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberARS743000
Device Lot NumberEV0324225A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer09/03/2025
04/27/2026
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date09/30/2025
05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown